# SDR UF6A990511

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 229F10462
- Condition: Cracked
- Location: Rt Te Flap Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - RIGHT FLAP TAB SKIN HAS APPROXIMATELY A .025 INCH CRACK AT STATION 34.071.  MAINTENANCE INSTALLED REPAIR TO DAMAGED AREA IAW BAE ATP SRM 57-50-01.  (M)
